# SDR COM60396

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor Contl Unit
- Part number: 70621
- Condition: Defective
- Location: Vert Stab
- Part time: 1,023 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STABILIZER TRIM CHANNEL 1 IS INOP.  REPLACED THE MOTOR CONTROL UNIT.
